Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Have anxiety, nausea, no confidence, sciatica. Taken steroids. Reason?

My 78 year old friend lost her husband recently and has a lot of anxiety issues. She is not eating well. She gets nauseous so eats some little something - late Boost - to feel a little better. She is not eating enough, and not eating the best foods. She has little or no confidence in her primary doctor. I think she needs to find a new doctor and get a complete workup. She is also having a very difficult time with sciatica and is seeing an ortho. but not getting any relief as yet after first taking a round of steroids and now a round of anti-inflammatory pills. Can nausea be a sign of something worse? I think she overeats sweets. She only weighs about 100 pounds, or less.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Grief can result in different symptoms such as headache, loss of appetite, insomnia, fatigue, muscle aches and pains, nausea.

The nausea that she is experiencing could be related to her loss but there are also other causes of nausea.
The other causes are (1) causes related to the abdomen such as liver disease, GERD, obstruction of the bowel, gall bladder disease

(2)metabolic effects- alcohol, high calcium, side effects of some medications

(3)central nervous system causes such as migraine, mass

Though it can be related to her grief , if the nausea continues she may want to see her doctor for an evaluation. If she does not wish to see this doctor then she can consider another.

i hope this helps
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor